# SDR MASA2023102900013

- Difficulty date: October 29, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N87360
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000705
- Aircraft time: 11,959 hours, 6,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FLASH LIGHT HOLDER BROKEN- MEL/ REPLACED FLASHLIGHT ASSY
